Skip to main content

The Exact Almost Sure Stability for a Specific Class of Non-Linear Ito Differential Equations

  • Conference paper
Nonlinear Dynamics in Engineering Systems

Summary

The classic stability studies for linear Ito differential equations were developed by Khas’minskii in the 1960’s. The main concept is to norm the solution and study the properties of the normed vector on the surface of the unit sphere. In the 1970’s many ordinary second order dynamical systems were generated to their exact stability regions by Kozin and his students. The recent methods due to Wedig are the most efficient ways to determine the stability regions and Lyapunov exponents for the Ito one degree of freedom equations. There has not been in the past an exact study for non-linear Ito equations. In this paper we shall show that there is a class of homogeneous non-linear oscillators that can be transformed on the unit sphere and the exact stability regions can be determined. Two simple examples will be presented.

This is a preview of subscription content, log in via an institution to check access.

Access this chapter

Chapter
USD 29.95
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
eBook
USD 84.99
Price excludes VAT (USA)
  • Available as PDF
  • Read on any device
  • Instant download
  • Own it forever
Softcover Book
USD 109.99
Price excludes VAT (USA)
  • Compact, lightweight edition
  • Dispatched in 3 to 5 business days
  • Free shipping worldwide - see info

Tax calculation will be finalised at checkout

Purchases are for personal use only

Institutional subscriptions

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Bibliography

  1. Khas’minskii, R.Z., Necessary and Sufficient Conditions for Asymptotic Stability of Linear Stochastic Systems, Theor. Prob. and Appls. 12 (1967) 144–147.

    Article  Google Scholar 

  2. Mitchell, R.R., Kozin, F., Sample Stability of Second Order Linear Differential Equations with Wide Band Noise Coefficients, SIAM Jour. Appl. Math, 27 (1974), 571–605.

    MATH  MathSciNet  Google Scholar 

  3. Wedig, W., Pitchfork and Hopf Bifurcations in Stochastic Systems - Effective Stochastic Analysis (Eds. P. Kree, W. Wedig) published by Springer-Verlag.

    Google Scholar 

Download references

Author information

Authors and Affiliations

Authors

Editor information

Editors and Affiliations

Rights and permissions

Reprints and permissions

Copyright information

© 1990 Springer-Verlag Berlin Heidelberg

About this paper

Cite this paper

Kozin, F., Zhang, Z.Y. (1990). The Exact Almost Sure Stability for a Specific Class of Non-Linear Ito Differential Equations. In: Schiehlen, W. (eds) Nonlinear Dynamics in Engineering Systems. International Union of Theoretical and Applied Mechanics. Springer, Berlin, Heidelberg. https://doi.org/10.1007/978-3-642-83578-0_20

Download citation

  • DOI: https://doi.org/10.1007/978-3-642-83578-0_20

  • Publisher Name: Springer, Berlin, Heidelberg

  • Print ISBN: 978-3-642-83580-3

  • Online ISBN: 978-3-642-83578-0

  • eBook Packages: Springer Book Archive

Publish with us

Policies and ethics